Alert archive / Georgia / Freeze Warnings in 2013
Freeze Warning 8, NWS Atlanta, GA
NWS Atlanta, GA issued this freeze warning at Mar 13, 2013, 3:16 AM EDT for 96 counties in Georgia. It took effect at Mar 13, 2013, 11:00 PM EDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 13, 2013, 3:16 AM EDT (07:16 UTC)
- In effect from
- Mar 13, 2013, 11:00 PM EDT
- Expired
- Mar 14, 2013, 10:00 AM EDT
- In force
- 11 hr
- Issued by
- NWS Atlanta, GA
All 96 counties
Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Murray County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Towns County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, White County, GA, Whitfield County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA
The radar
The Atlanta radar (KFFC), 56 km from the middle of the area, began a volume at 07:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.3 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2243 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -75 m²/s²
- 0-3 km storm-relative helicity
- -18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
634 WWUS72 KFFC 130716 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 316 AM EDT WED MAR 13 2013 GAZ001>009-011>016-019-020-030-031-041-042-052>054-056-066>068- 132000- /O.NEW.KFFC.FZ.W.0008.130314T0300Z-130314T1400Z/ /O.CON.KFFC.FZ.W.0007.000000T0000Z-130313T1500Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-POLK- PAULDING-HARALSON-CARROLL-HEARD-COWETA-FAYETTE-SPALDING-TROUP- MERIWETHER-PIKE- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...CARROLLTON...NEWNAN...PEACHTREE CITY... GRIFFIN 316 AM EDT WED MAR 13 2013 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT THURSDAY. * LOCATIONS...NORTH AND PARTS OF WEST CENTRAL GEORGIA. * TEMPERATURES...IN THE MID TO UPPER 20S IN THE MOUNTAINS...AND LOWER 30S ELSEWHERE. * TIMING...THROUGH EARLY THIS MORNING. * IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$ GAZ021>025-027-032>039-043>051-055-057>062-069>076-078>086- 089>098-102>113-132000- /O.NEW.KFFC.FZ.W.0008.130314T0300Z-130314T1400Z/ CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-COBB-NORTH FULTON- GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-DOUGLAS- SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE- TALIAFERRO-CLAYTON-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-UPSON- LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS- TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL- MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY- LAURENS-TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI- WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...DOUGLASVILLE...EAST POINT...DECATUR... CONYERS...COVINGTON...MILLEDGEVILLE...MACON...SWAINSBORO... COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS... CORDELE...VIDALIA 316 AM EDT WED MAR 13 2013 ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT THURSDAY. * LOCATIONS...NORTH AND CENTRAL GEORGIA. * TEMPERATURES...VALUES WILL DROP TO THE LOW TO MID 20S FOR THE MOUNTAINS OF NORTH GEORGIA...WITH MID TO UPPER 20S ACROSS MUCH OF CENTRAL GEORGIA...AND LOW 30S IN SOUTH CENTRAL GEORGIA. * TIMING...FREEZING TEMPERATURES FROM ABOUT 9 PM TONIGHT TO 10 AM THURSDAY MORNING ACROSS THE NORTH GEORGIA MOUNTAINS...AND FROM ABOUT 1 AM TO 9 AM THURSDAY MORNING ELSEWHERE. * IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$
6 follow-up statements
915 WWUS72 KFFC 130748 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 348 AM EDT WED MAR 13 2013 GAZ001>009-011>016-019-020-030-031-041-042-052>054-056-066>068- 132000- /O.NEW.KFFC.WI.Y.0006.130313T1600Z-130314T0000Z/ /O.CON.KFFC.FZ.W.0007.000000T0000Z-130313T1500Z/ /O.CON.KFFC.FZ.W.0008.130314T0300Z-130314T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-POLK- PAULDING-HARALSON-CARROLL-HEARD-COWETA-FAYETTE-SPALDING-TROUP- MERIWETHER-PIKE- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...CARROLLTON...NEWNAN...PEACHTREE CITY... GRIFFIN 348 AM EDT WED MAR 13 2013 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. * LOCATIONS...NORTH AND CENTRAL GEORGIA. * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS OF 30 TO 35 MPH POSSIBLE. * TIMING...THIS AFTERNOON INTO EARLY EVENING. * IMPACTS...WINDS THIS STRONG CAN TOPPLE TREES AND MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 20 MPH...OR GUSTS TO 35 MPH OR STRONGER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ GAZ021>025-027-032>039-043>051-055-057>062-069>076-078>086- 089>098-102>113-132000- /O.NEW.KFFC.WI.Y.0006.130313T1600Z-130314T0000Z/ /O.CON.KFFC.FZ.W.0008.130314T0300Z-130314T1400Z/ CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-COBB-NORTH FULTON- GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-DOUGLAS- SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE- TALIAFERRO-CLAYTON-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-UPSON- LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS- TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL- MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY- LAURENS-TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI- WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...DOUGLASVILLE...EAST POINT...DECATUR... CONYERS...COVINGTON...MILLEDGEVILLE...MACON...SWAINSBORO... COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS... CORDELE...VIDALIA 348 AM EDT WED MAR 13 2013 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. * LOCATIONS...NORTH AND CENTRAL GEORGIA. * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS OF 30 TO 35 MPH POSSIBLE. * TIMING...THIS AFTERNOON INTO EARLY EVENING. * IMPACTS...WINDS THIS STRONG CAN TOPPLE TREES AND MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 20 MPH...OR GUSTS TO 35 MPH OR STRONGER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
978 WWUS72 KFFC 131444 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1044 AM EDT WED MAR 13 2013 GAZ001>009-011>016-019-020-030-031-041-042-052>054-056-066>068- 132245- /O.CAN.KFFC.FZ.W.0007.000000T0000Z-130313T1500Z/ /O.CON.KFFC.FZ.W.0008.130314T0300Z-130314T1400Z/ /O.CON.KFFC.WI.Y.0006.130313T1600Z-130314T0000Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-POLK- PAULDING-HARALSON-CARROLL-HEARD-COWETA-FAYETTE-SPALDING-TROUP- MERIWETHER-PIKE- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...CARROLLTON...NEWNAN...PEACHTREE CITY... GRIFFIN 1044 AM EDT WED MAR 13 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT THURSDAY... ...FREEZE WARNING IS CANCELLED FOR THIS MORNING... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS CANCELLED THE FREEZE WARNING FOR THIS MORNING. * LOCATIONS...NORTH AND CENTRAL GEORGIA. * WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH THIS AFTERNOON AND EARLY EVENING. * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S OVERNIGHT. * TIMING...THROUGH 8PM FOR THE WIND ADVISORY. TEMPERATURES AT OR BELOW FREEZING ARE EXPECTED OVERNIGHT. * IMPACTS...WINDS THIS STRONG CAN TOPPLE TREES AND MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 20 MPH...OR GUSTS TO 35 MPH OR STRONGER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ GAZ021>025-027-032>039-043>051-055-057>062-069>076-078>086- 089>098-102>113-132245- /O.CON.KFFC.FZ.W.0008.130314T0300Z-130314T1400Z/ /O.CON.KFFC.WI.Y.0006.130313T1600Z-130314T0000Z/ CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-COBB-NORTH FULTON- GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-DOUGLAS- SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE- TALIAFERRO-CLAYTON-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-UPSON- LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS- TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL- MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY- LAURENS-TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI- WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...DOUGLASVILLE...EAST POINT...DECATUR... CONYERS...COVINGTON...MILLEDGEVILLE...MACON...SWAINSBORO... COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS... CORDELE...VIDALIA 1044 AM EDT WED MAR 13 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT THURSDAY... * LOCATIONS...NORTH AND CENTRAL GEORGIA. * WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH THIS AFTERNOON AND EARLY EVENING. * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S OVERNIGHT. * TIMING...THROUGH 8PM FOR THE WIND ADVISORY. TEMPERATURES AT OR BELOW FREEZING ARE EXPECTED OVERNIGHT. * IMPACTS...WINDS THIS STRONG CAN TOPPLE TREES AND MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 20 MPH...OR GUSTS TO 35 MPH OR STRONGER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
425 WWUS72 KFFC 131917 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 317 PM EDT WED MAR 13 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-140330- /O.CON.KFFC.FZ.W.0008.130314T0300Z-130314T1400Z/ /O.CON.KFFC.WI.Y.0006.000000T0000Z-130314T0000Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS... WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 317 PM EDT WED MAR 13 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT THURSDAY... * LOCATIONS...NORTH AND CENTRAL GEORGIA. * WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH THROUGH THE EARLY EVENING. * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S OVERNIGHT. * TIMING...THROUGH 8PM FOR THE WIND ADVISORY. TEMPERATURES AT OR BELOW FREEZING ARE EXPECTED OVERNIGHT. * IMPACTS...WINDS THIS STRONG CAN TOPPLE TREES AND MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 20 MPH...OR GUSTS TO 35 MPH OR STRONGER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
917 WWUS72 KFFC 132351 AAA NPWFFC URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 751 PM EDT WED MAR 13 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-140800- /O.EXP.KFFC.WI.Y.0006.000000T0000Z-130314T0000Z/ /O.CON.KFFC.FZ.W.0008.130314T0300Z-130314T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS... WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 751 PM EDT WED MAR 13 2013 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT THURSDAY... ...WIND ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING... * LOCATIONS...NORTH AND CENTRAL GEORGIA. * TEMPERATURES...DROPPING TO THE MID 20S NORTH AND LOWER 30S SOUTH. * TIMING...THROUGH AROUND 10 AM THURSDAY. * IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$
733 WWUS72 KFFC 140816 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 416 AM EDT THU MAR 14 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-141400- /O.CON.KFFC.FZ.W.0008.000000T0000Z-130314T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS... WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 416 AM EDT THU MAR 14 2013 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * LOCATIONS...NORTH AND CENTRAL GEORGIA. * TEMPERATURES...DROPPING TO THE MID 20S NORTH AND LOWER 30S SOUTH. * TIMING...THROUGH AROUND 10 AM THIS MORNING. * IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$
067 WWUS72 KFFC 141354 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 954 AM EDT THU MAR 14 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-141500- /O.EXP.KFFC.FZ.W.0008.000000T0000Z-130314T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS... WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 954 AM EDT THU MAR 14 2013 ...FREEZE WARNING WILL EXPIRE AT 10 AM EDT THIS MORNING... TEMPERATURES WILL CONTINUE TO RISE ABOVE FREEZING. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this freeze warning went out at Mar 13, 1:55 AM EDT, 1 hour 21 minutes earlier.
Area forecast discussion, Mar 13, 1:55 AM EDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 155 AM EDT WED MAR 13 2013 .PREV DISCUSSION... /ISSUED 1036 PM EDT TUE MAR 12 2013/ .UPDATE... HAVE ONLY MADE MINOR TWEAKS TO GRIDS THIS EVENING...MAINLY TO ADJUST TRENDS IN TEMPS AND DEWPOINTS. DEWPOINTS CONTINUE TO RUN A LITTLE HIGHER THAN FORECAST SO I SLOWED DOWN THE EVENING COOLING TREND A BIT. AM A LITTLE CONCERNED THAT LOWS ARE A LITTLE ON THE LOW SIDE BUT AM NOT CONFIDENT ENOUGH TO MAKE SIGNIFICANT CHANGES. GUIDANCE IS STARTING TO CATCH UP ON THE CLOUD DECK ACROSS THE MID- SOUTH...THOUGH THE CLOUDS HAVE SIGNIFICANTLY DECREASED THIS EVENING. UPDATED GUIDANCE IS PICKING UP ON THIS TREND AND KEEPS MOST OF THE CLOUDINESS TO THE NORTH TOMORROW. AS A RESULT...PULLED BACK A LITTLE ON CLOUD COVER...BUT SKY GRIDS STILL MAY HAVE TOO MUCH COVERAGE. WILL ISSUE AN UPDATED ROUND OF PRODUCTS SHORTLY. TDP PREV DISCUSSION... /ISSUED 804 PM EDT TUE MAR 12 2013/ PREV DISCUSSION... /ISSUED 326 PM EDT TUE MAR 12 2013/ .SHORT TERM /TONIGHT THROUGH WEDNESDAY/... SHORT TERM LOOKS RELATIVELY QUIET. A DEEP UPPER LEVEL LOW IS EXPECTED TO CONTINUE DIGGING SOUTH INTO THE AREA THROUGH TOMORROW. A VORT MAX IS PROGGED TO ADVECT INTO THE AREA THROUGH THE MID MORNING. AN INITIAL LOOK AT THE MODELS SUGGESTS THAT WE WILL BE CLEAR TOMORROW. HOWEVER...CURRENT GUIDANCE DOES NOT HAVE A GOOD HANDLE ON THE MID LEVEL MOISTURE CURRENTLY LOCATED OVER OKLAHOMA. THAT MOISTURE SHOULD ADVECT INTO NORTH AND CENTRAL GEORGIA TOMORROW. THIS...IN ASSOCIATION WITH THE MID LEVEL VORT MAX LEADS ME TO BELIEVE THAT WE WILL SEE SCATTERED CLOUDS TOMORROW AM. I AM NOT CONFIDENT WHERE THE CLOUDS WILL SHOW UP AS A CURRENT ADVECTION TRENDS PUT IT SQUARELY OVER THE CWA. AS SUCH DECIDED TO INCLUDE THE WHOLE CWA IN SCATTERED CLOUDS TOMORROW. LATER FORECAST SHIFTS HOPEFULLY WILL BE ABLE TO NAIL DOWN WHERE AND WHEN CLOUDS MAY DEVELOP. WITH NORTHWEST FLOW...EXPECT SOME STEADY WINDS WITH SOME MARGINAL GUSTS TOMORROW. LOWERED EXPECTED GUSTS A FEW KNOTS THAN LAST NIGHTS PACKAGE AS IT APPEARS THAT THE WINDS WILL NOT BE AS STRONG. AT THIS TIME...IT DOES NOT APPEAR THAT A WIND ADVISORY IS WARRANTED FOR TOMORROW. AS FOR TEMPERATURES...USED A MAV/MET/ECS BLEND. THIS BROUGHT OUR TEMPS UP A COUPLE DEGREES FROM LAST NIGHTS RUN. IT LOOKS LIKE THE COLDEST TEMPERATURES WILL OCCUR IN NORTH GEORGIA. IF WE GET THE CLOUDS OVERNIGHT IT IS POSSIBLE THAT MY TEMPS MAY BE EVEN TOO COOL FOR TONIGHT. ARG && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... A COUPLE OF MINOR SYSTEMS PROGGED FOR THE LONG TERM...BUT THE BEST CHANCES FOR MEASURABLE RAIN ACROSS THE REGION ARE STILL DURING THE EARLY PART OF NEXT WEEK. 500MB LONGWAVE TROUGH WILL CONTINUE TO PUSH EAST OF THE CWFA TOMORROW EVENING WHILE HIGH PRESSURE BUILDS IN FROM THE WEST. A FEW PASSING CLOUDS ARE POSSIBLE DURING THE EVENING...BUT THEY SHOULD DISSIPATE SHORTLY AFTER SUNSET. WINDS ARE NOT EXPECTED TO COMPLETELY DECOUPLE...BUT SKIES WILL BE CLEAR/MOSTLY CLEAR AND TEMPS WILL BE COLD. A WIDESPREAD FREEZE IS POSSIBLE ACROSS MUCH OF THE FORECAST AREA. WILL HOLD OFF ISSUING THE HEADLINE THIS FAR OUT...BUT WILL CONTINUE TO MENTION IN THE HWO. THERE ARE SOME DIFFERENCES BETWEEN THE NAM AND GFS FOR A LOW PRESSURE/CLIPPER SYSTEM ON EARLY FRIDAY. THE GFS IS FURTHER SOUTH THAN THE NAM IS PRODUCING SOME LIGHT QPF OVER THE NORTHERN ZONES WHEREAS THE NAM IS DRY. SINCE CLIPPER SYSTEMS BY NATURE ARE LOWER IN MOISTURE...WILL KEEP MENTION OF POPS OUT OF THE FORECAST. HOWEVER...WILL INCREASE THE CLOUD COVER FOR THE NORTH AND PORTIONS OF THE CENTRAL CWFA. A STATIONARY FRONTAL BOUNDARY WILL SET UP ACROSS TN/NC LATE SATURDAY AND SUNDAY. A COUPLE OF WAVES OF LOW PRESSURE WILL MOVE EAST ALONG THE BOUNDARY. MODELS DO KEEP THE BEST AXIS OF PRECIP WELL TO THE NORTH...BUT HAVE INCLUDED A SLIGHT CHANCE/LOW END CHANCE POPS ACROSS THE NORTH AND INCREASED THE CLOUD COVER. THE NEXT COLD FRONT IS EXPECTED TO MOVE THROUGH THE REGION LATE MONDAY INTO TUESDAY. THE FROPA WILL BRING THE NEXT BEST CHANCES OF PRECIP. A CHANCE OF THUNDER IS ALSO POSSIBLE. NLISTEMAA && .FIRE WEATHER... RH VALUES 25 PERCENT OR LESS ARE EXPECTED FOR A FEW HOURS TOMORROW AFTERNOON. IN ADDITION...FREQUENT WIND GUSTS BETWEEN 20 AND 25 MPH ARE EXPECTED FOR MUCH OF THE DAY. HAVE COORDINATED WITH SEVERAL OF OUR FIRE WEATHER CONTACTS AND WITH YESTERDAYS RAINS...FUEL MOISTURE REMAIN HIGH. NOT PLANNING ON ISSUING ANY FIRE WEATHER STATEMENTS/HEADLINES AT THIS TIME FOR TOMORROW...BUT WILL CONTINUE TO MONITOR FUEL MOISTURE VALUES. && .AVIATION... 06Z UPDATE... VFR CONDITIONS TO PERSIST THROUGH FORECAST PERIOD WITH WINDS BEING MAIN FORECAST ISSUE. SOME SCATTERED 5-6 KFT CLOUDS WILL BE POSSIBLE FROM 10-14Z THIS MORNING MAINLY FOR NORTHERN SITES. OTHERWISE SHOULD BE MOSTLY CLEAR WITH WINDS STAYING NW. MAGNITUDES OF ABOUT 5-8 KTS OVERNIGHT INCREASING TO QUITE STRONG BY AFTERNOON AT 16-18 KTS AND GUSTS 27-30 KTS POSSIBLE. WINDS SHOULD STAY UP INTO PART OF WEDNESDAY NIGHT TOO...GENERALLY 8-11 KTS. //ATL CONFIDENCE...06Z UPDATE... HIGH CONFIDENCE ALL ELEMENTS. BAKER && .PRELIMINARY POINT TEMPS/POPS... ATHENS 58 28 56 38 / 5 5 5 10 ATLANTA 54 29 53 40 / 5 5 5 10 BLAIRSVILLE 46 24 49 34 / 5 5 5 10 CARTERSVILLE 53 27 53 36 / 5 5 5 10 COLUMBUS 61 31 58 40 / 0 5 5 5 GAINESVILLE 53 29 54 37 / 5 5 5 10 MACON 62 29 58 35 / 5 5 5 5 ROME 53 27 55 35 / 5 5 5 10 PEACHTREE CITY 56 27 55 34 / 0 5 5 10 VIDALIA 64 33 58 38 / 0 5 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING UNTIL 11 AM EDT THIS MORNING FOR THE FOLLOWING ZONES: BARTOW...CARROLL...CATOOSA...CHATTOOGA...COWETA...DADE... DAWSON...FANNIN...FAYETTE...FLOYD...GILMER...GORDON...HARALSON... HEARD...LUMPKIN...MERIWETHER...MURRAY...PAULDING...PICKENS... PIKE...POLK...SPALDING...TOWNS...TROUP...UNION...WALKER... WHITE...WHITFIELD. && SHORT TERM...ARG/TDP LONG TERM....NLISTEMAA AVIATION...BAKER
Hazardous weather outlook, Mar 12, 11:22 AM EDT, 15 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1122 AM EDT TUE MAR 12 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-131200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1122 AM EDT TUE MAR 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... FREEZING TEMPERATURES ARE EXPECTED TONIGHT ACROSS NORTH AND PARTS OF WEST CENTRAL GEORGIA. SEE THE LATEST FREEZE WARNING STATEMENT FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... WINDY CONDITIONS ARE EXPECTED ON WEDNESDAY WITH WIND GUSTS OF 30 TO 35 MPH POSSIBLE. GUSTS OF 35 TO 40 MPH ARE POSSIBLE IN THE HIGHER ELEVATIONS OF THE MOUNTAINS. LOW RELATIVE HUMIDITIES AND GUSTY WINDS WILL COMBINE WEDNESDAY TO PRODUCE AN ENHANCED FIRE WEATHER THREAT. A WIDESPREAD FREEZE IS LIKELY WEDNESDAY NIGHT FOR NORTH AND MUCH OF CENTRAL GEORGIA WITH TEMPERATURES DROPPING INTO THE MID 20S ACROSS NORTH GEORGIA AND THE LOWER 30S ACROSS CENTRAL GEORGIA. ANOTHER STORM SYSTEM WILL MOVE INTO GEORGIA MONDAY BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS. AT THIS TIME SEVERE WEATHER IS NOT EXPECTED WITH THIS SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 3:48 AM EDT | Wind Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 16 hr |
Nearby
Freeze Warnings in Georgia, 2013Every freeze warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.